# SDR 138901082006

- Difficulty date: January 8, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N489QS
- Make and model: Gulstm GIV
- Aircraft serial: 1389
- Aircraft time: 5,781 hours, 2,860 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1159SCC20043
- Part serial: 1304
- Condition: Failed
- Location: Te Flaps
- Part time: 5,781 hours, 2,860 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS FAILED AT 10 DEGREES.
